# SDR CALA0800394

- Difficulty date: April 26, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 33,919 hours, 5,241 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Part number: 491B1330011
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE LEFT C-DUCT FWD TORQUE BOX ATTACH WEB AT 11 O/CLOCK POSITION FOUND CRACKED.  NUMBER 2 ENGINE LEFT C-DUCT FWD TORQUE BOX ATTACH WEB REPAIRED PER MRAS CMM78-32-02 REPAIR 24 FIG 602.
